MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INOGEN? X4 CRT-D; Cardiac Resynchronization Therapy Defibrillators

BOSTON SCIENTIFIC CORPORATION INOGEN? X4 CRT-D; Cardiac Resynchronization Therapy Defibrillators
Model Number G148
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.
 
Event or Problem Description
It was reported that this cardiac resynchronization therapy defibrillators (crt-d) exhibited high out of range shock impedance measurements, greater than 127 ohms in the right ventricular (rv) lead.Due to the gradually rising shock impedance measurements, this device was deactivated.No additional adverse patient effects were reported.This device remains in implanted.

Brand Name
INOGEN? X4 CRT-D
Common Device Name
Cardiac Resynchronization Therapy Defibrillators
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key25728132
Report Number2124215-2026-36198
Device Sequence Number18745067
Product Code NIK
UDI-Device Identifier00802526534591
UDI-Public(01)00802526534591(17)190714
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/14/2019
Device Model NumberG148
Device Catalogue NumberG148
Device Lot Number175217
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2026
Supplement Date Received by Manufacturer09/22/2026
Initial Report FDA Received Date07/06/2026
Supplement Report FDA Received Date09/23/2026
Date Device Manufactured08/02/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexFemale